Convolutions and factorization theorems
Compositio Mathematica, Tome 28 (1974) no. 2, pp. 143-157
Cet article a éte moissonné depuis la source Numdam
@article{CM_1974__28_2_143_0,
author = {Chivukula, R. Rao and Heckman, Randall K.},
title = {Convolutions and factorization theorems},
journal = {Compositio Mathematica},
pages = {143--157},
year = {1974},
publisher = {Noordhoff International Publishing},
volume = {28},
number = {2},
mrnumber = {342957},
zbl = {0284.43003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1974__28_2_143_0/}
}
TY - JOUR AU - Chivukula, R. Rao AU - Heckman, Randall K. TI - Convolutions and factorization theorems JO - Compositio Mathematica PY - 1974 SP - 143 EP - 157 VL - 28 IS - 2 PB - Noordhoff International Publishing UR - http://geodesic.mathdoc.fr/item/CM_1974__28_2_143_0/ LA - en ID - CM_1974__28_2_143_0 ER -
Chivukula, R. Rao; Heckman, Randall K. Convolutions and factorization theorems. Compositio Mathematica, Tome 28 (1974) no. 2, pp. 143-157. http://geodesic.mathdoc.fr/item/CM_1974__28_2_143_0/